Inventiones mathematicae

, Volume 67, Issue 3, pp 515–538

Geometric quantization and multiplicities of group representations

  • V. Guillemin
  • S. Sternberg
Article
  • 682 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • V. Guillemin
    • 1
  • S. Sternberg
    • 1
  1. 1.Departments of MathematicsMass. Inst. of Tech. and Harvard UniversityCambridgeUSA

Personalised recommendations